# SDR JJBA20240502068

- Difficulty date: April 29, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 47,692 hours, 30,534 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE EMERGENCY LIGHTS INOPERATIVE. FOUND CONNECTOR DISCONNECTED, RE-CONNECTED CONNECTOR. OPS CHECK SAT
